# SDR SWAA2022030870146

- Difficulty date: February 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 661AB
- Condition: Pulled
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661AB HAS SEVERAL PULLED FASTENER HOLES / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1; PARA. 4.B.(5). FILLED FASTENER HOLES IN REPAIR AREA WITH A MIXTURE OF BMS 8-301; CL1 RESIN (LOT# JH1GAA7833) AND MILLED GLASS FIBERS; THEN CURED RESIN/FIBER MIXTURE USING HOTBONDER ID: NCX000526; S/N: 12051216; ALL ACCORDING TO SRM 51-70-05-2R-9; PARA'S 4.C THRU 4.F.;[06] SANDED RESIN/FIBER MIX FLUSH; CLEANED REPAIR AREA; APPLIED REPAIR PLIES FABRICATED FROM BMS 9-3; ST1581 FIBERGLASS (LOT# 1475360-2) AND BMS 8-301; CL1 RESIN (LOT# JH1KAA1767); VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; AND ACCOMPLISHED SUCCESSFUL VACUUM BLEED DOWN TEST; ALL ACCORDING TO SRM 51-70-04-2R-9; PARA'S 4.G THRU 4.L. AREA IS SET TO CURE.   HOT BOND CONSOLE: ID NCX000526; S/N 12051216  SCALE FOR RESIN MIX: ID ATS2275; S/N P1662216;[07] CURED REPAIR; UNBAGGED; TRIMMED; LIGHTLY SANDED; AND CLEANED PER SRM 51-70-04 2R-9 PAR.4M.  REQUEST NDI INSPECTION.APPLIED EC3501 LOT#1183B1111W TO INNER SURFACE; CURED AT ROOM TEMPERATURE; SANDED SMOOTH; LOCATED DRILLED AND COUNTER SUNK FASTENER HOLES AND CLEANED IAW SRM 51-70-04-2R-9 PAR N. - P.  APPLIED BMS 10-21 TYIII LOT#S21H278 CONDUCTIVE COATING TO TOOL SIDE SURFACE IAW AMM 51-21-71-370-801 PAR 3D(1-3).;[11] CORRECTION FOR LINE ITEM 10: SRM 51-70-04-2R-9 PAR N. - P. SHOULD READ SRM 51-70-04-2R-9 PAR 4. N. - P.;[12] REFINISHED INNER SURFACE OF THE REPAIR AREA AND OUTER SURFACE OF THE PANEL IAW SRM 51-70-04-2R-9 PARA 4.P.
